# SDR 2006FA0000891

- Difficulty date: August 24, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Aircraft: N45RK
- Make and model: Beech 400A
- Aircraft serial: RK43
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8751062
- Part serial: 1059
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 3,957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED 12 MONTH/200 HR INSPECTION OF AIRCRAFT SERVICES EMERGENCY LIGHTING SYS INSTALLED UNDER STS ST00344AT FOUND AFT POWER INSTALLED UNDER STC ST00344AT FOUND AFT POWER SUPPLY TO HAVE NO OUTPUT.  VERIFIED POWER SUPPLY RECEIVING BATTERY CHARGING VOLTAGE AND BATTERY FULLY CHARGED.  REPLACED POWER SUPPLY WITH NEW UNIT, SYSTEM TESTS SATISFACTORY IAW MANUAL INSPECTION GUIDE.  (K)
